Properties and limiting forms of the multivariate extended skew-normal and skew-student distributions

Adcock, C.J. (2022) Properties and limiting forms of the multivariate extended skew-normal and skew-student distributions. Stats, 5 (1). pp. 270-311.

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Adcock, C.J.
Copyright, Publisher and Additional Information:

© 2022 The Author. Licensee MDPI, Basel, Switzerland. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution (CC BY) license (https://creativecommons.org/licenses/by/4.0/).

Keywords: hidden truncation models; market model; multivariate extended skew-normal distribution; multivariate extended skew-Student distribution; stock market crashes
Dates:
  • Published: 9 March 2022
  • Published (online): 9 March 2022
  • Accepted: 2 March 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Management School (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 14 Mar 2022 14:32
Last Modified: 14 Mar 2022 14:32
Status: Published
Publisher: MDPI AG
Refereed: Yes
Identification Number: 10.3390/stats5010017
Open Archives Initiative ID (OAI ID):

Export

Statistics